Doctor insights on:
Marijuana And Postural Orthostatic Tachycardia Syndrome
Exercise: Postural orthostatic tachycardia syndrome symptoms can be helped by staying well hydrated, increase salt and exercise, expecially rowing-type erxecise. Discuss with you doctor about possible medications. ...Read more
Fast heart standing: Pots means fast heart beating (tachycardia) when standing (postural) after arising (orthostatic). ...Read more
Increase heart rate:
Pots is a common orthostatic syndrome. The heart rate increases higher than expected when there is a change in posture.
The symptoms can include dizziness, weakness, anxiety, tremors and palpitations. The symptoms can be mild or severe. There is a higher incidence in women. The cause is not clear and possibly multifactorial. There are several treatment options. ...Read more
See syndrome details:
Pots is defined as an increase in heart rate on sitting or standing. This is caused my autonomic dysfunction.
Please see link below for more information.
http://en. Wikipedia. Org/wiki/postural_orthostatic_tachycardia_syndrome. ...Read more
Anxiety is: Associated with POTS but not necessarily a cause of POTS. ...Read more
What is the difference between postural orthostatic tachycardia syndrome and general anxiety disorder?
Orthostatism: Well... Postural orthostatic tachycardia syndrome has an origin in the autonomic nervous system and is unrelated to anxiety. A general anxiety disorder is not a cause of orthostatic tachycardia. The two entities while unrelated can theoretically coexist in the same individual. ...Read more
What is the? Difference between postural orthostatic tachycardia syndrome and general anxiety disorder?
I have postural orthostatic tachycardia syndrome. Will midodrine stop as much blood falling when I stand and more return upwards?
Midodrine raises BP: Yes, midodrine is an alpha1-agonist which increases arteriolar and venous tone resulting in a rise in standing, sitting, and supine systolic and diastolic blood pressure in patients with orthostatic hypotension. You should see a cardiologist for specific doses and to assess drug responsiveness. ...Read more
Can I give blood when I'm high risk for fainting? I have an ans disorder - postural orthostatic tachycardia syndrome and have hr up to 160-170bpm.
Best to avoid risk.: Although technically you could give blood, you would be putting yourself at risk for a fainting spell due to your autonomic syndrome. What I mean by that is that there is nothing wrong with your blood, but decreasing your blood volume would increase your risk of having a fainting spell. Do your blood bank phlebotomist a favor and keep your blood to yourself! ...Read more
Male 22 postural orthostatic tachycardia syndrome hr goes to 110 standing. Will midodrine bring it down some and feel better stood up? Hate this : (
Autonomic condition: Postural orthostatic tachycardia syndrome (pots) is a condition that is characterized by an abnormal heart rate rise (>30 beats per minute) with standing. The cause is unknown. Patients may present with dizziness or fainting, but often have non specific symptoms of fatigue and generalized weakness. The treatment is supportive and individualized. There is no specific cure. ...Read more
With difficulty: This is often difficult to treat successfully. First, you need a tilt table test to confirm the diagnosis. If confirmed, volume expansion by eating a high salt diet and drinking plenty of fluids may help. Beta blockers, Fludrocortisone (florinef) and midodrine (proamatine) are used with variable success. Good luck. ...Read more
http://www. Ncbi. Nlm. Nih. Gov/pmc/articles/PMC2600095/
Several things: First, one should undergo several basic tests, including a careful recording of ones history, check of ones blood pressure sitting and standing, blood tests to look for identifiable medical causes of the syndrome and a search for commonly associated medical conditions. Treatment can begin with a mild tilt of ones bed to keep the head of the bed 6 inches higher than the foot; increase oral fluids. ...Read more
Yes: Unless there is another underlying cause, this condition usually resolves itself over time? ...Read more
Read this abstract:
http://www. Ncbi. Nlm. Nih. Gov/pubmed/25546918
http://www. Ncbi. Nlm. Nih. Gov/pubmed/25829642 ...Read more
Any: All cardiologists should be aware. An electophysiogist is more likely to help. ...Read more
Heart rate and heart rate variability is a complex balance. We have pressure sensors that send signals to our brain, that in return sends signals to the heart to speed up or slow down. (sympathetic -fight vs flight or parasympathetic -rest and relax)
good hydration and electrolyte intake may help, yet many people still need to transition more slowly... Moing from sitting to standing. ...Read more
Depends on BP how lo: Fatigue is common in POTS (postural orthostatic tachycardia syndrome) for 2 reasons: 1) if ur BP is low, then ur brain doesn't get enough blood flow, & as a result u feel tired. 2) the causes of POTS isn't fully known, but some suspect it happens because of a virus or inflammatory reaction. Virus infections (like the cold, flu) cause u 2 b tired by their nature, & ur immune system takes up energy. ...Read more
I have postural orthostatic tachycardia syndrome and I hate the life it has given me. Is there any hope to cure this?
POTS: This syndrome can come and go. There are a bunch of steps like salt loading and some drugs used to treat the problem as well as supoort hose nd some exercises. No treatment has been uniformly successful and there is n't long term data on pots. Seeing a doc who specializes in this condition may increase your chances of relief. ...Read more
I have postural orthostatic tachycardia syndrome. Bp 120/70 position changes it goes to 138/75. Prescribed midodrine should stop jumps?
Unclear: If by "jumps" you mean changes in bp, it may help. Midodrine is intended to maintain the BP and help prevent abrupt decreases in the BP with standing. Be certain you are drinking at least 60-80 oz of water every day. ...Read more
What is the difference between orthostatic intolerance and postural orthostatic tachycardia syndrome? I'm confused when reading about the 2. Thanks.
POTS is chronic: Ortho static intolerance is defined as the development of symptoms which occur when standing and relieved with lying down. This can acutely because of dehydration or abnormalities in heart rate and the central nervous system. POTS syndrome is a type of central nervous system disorder that causes chronic ortho static intolerance. ...Read more
I have postural orthostatic tachycardia syndrome. But tonight my hr only goes up 5beats. How can it come and go? Cant be damaged nerves if it works?
Not ususual: Pots is highly sensitive your degree of hydration. It will be limited or gone when fully hydrated. Moreover, in a recent report (mayo cinic procedings, 2012 (87) pp.746-752), fully 1/3 of patients no longer met criteria for pots in a 1 year follow-up illustrating the generally good prognosis of pots patients. ...Read more
Got postural orthostatic tachycardia syndrome. Standing hr 100. If I get as fit as athletes will this bring it down? Will more blood be pumped round?
Yes: Yes, the prognosis for pots is very good. Studies show people outgrow it. Getting fit is a terrific way to speed that up. Go for it! ...Read more
Is a heart rate of over 200bpm while standing normal for postural orthostatic tachycardia syndrome?
How much will salt and water increase blood volume? I have postural orthostatic tachycardia syndrome
Right treatment: Salt and water is the way to go. Your volume will increase based on the amount of salt you ingest and the volume of water you drink. ...Read more
- Talk to a doctor online
- Postural orthostatic tachycardia syndrome
- What is the difference between postural orthostatic tachycardia syndrome and general anxiety disorder?
- What is the difference between postural hypotension and orthostatic hypotension?
- Orthostatic hypotension dysautonomic syndrome
- Nephrotic syndrome and smoking marijuana
- Marijuana marfan's syndrome treat
- Postural cough
- What do i do for postural orthostatic tachycardia syndrome?